Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hurwitz theory of elliptic orbifolds, I

Philip Engel

Geometry & Topology 25 (2021) 229–274
Bibliography
1 J S Athreya, A Eskin, A Zorich, Right-angled billiards and volumes of moduli spaces of quadratic differentials on P1, Ann. Sci. École Norm. Sup. 49 (2016) 1311 MR3592359
2 M Bainbridge, D Chen, Q Gendron, S Grushevsky, M Möller, Strata of k–differentials, Algebr. Geom. 6 (2019) 196 MR3914751
3 S Bloch, A Okounkov, The character of the infinite wedge representation, Adv. Math. 149 (2000) 1 MR1742353
4 W Burnside, Theory of groups of finite order, Cambridge Univ. Press (1911)
5 D Chen, M Möller, D Zagier, Quasimodularity and large genus limits of Siegel–Veech constants, J. Amer. Math. Soc. 31 (2018) 1059 MR3836563
6 F Diamond, J Shurman, A first course in modular forms, 228, Springer (2005) MR2112196
7 R Dijkgraaf, Mirror symmetry and elliptic curves, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 149 MR1363055
8 P Engel, Hurwitz theory of elliptic orbifolds, II, preprint (2018) arXiv:1809.07434
9 P Engel, P Smillie, The number of convex tilings of the sphere by triangles, squares, or hexagons, Geom. Topol. 22 (2018) 2839 MR3811773
10 A Eskin, A Okounkov, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math. 145 (2001) 59 MR1839286
11 A Eskin, A Okounkov, Pillowcases and quasimodular forms, from: "Algebraic geometry and number theory" (editor V Ginzburg), Progr. Math. 253, Birkhäuser (2006) 1 MR2263191
12 S Fomin, N Lulov, On the number of rim hook tableaux, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. 223 (1995) 219 MR1374321
13 G Frobenius, Über die Charaktere der symmetrischen Gruppe, Sitz. König. Akad. Wissen. Berlin (1900) 516
14 E Goujard, Volumes of strata of moduli spaces of quadratic differentials: getting explicit values, Ann. Inst. Fourier (Grenoble) 66 (2016) 2203 MR3580171
15 A Hurwitz, Ueber Riemannsche Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 39 (1891) 1 MR1510692
16 V G Kac, Infinite-dimensional Lie algebras, Cambridge Univ. Press (1990) MR1104219
17 S Kerov, G Olshanski, Polynomial functions on the set of Young diagrams, C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 121 MR1288389
18 M Krawitz, Y Shen, Landau–Ginzburg/Calabi–Yau correspondence of all genera for elliptic orbifold 1, preprint (2011) arXiv:1106.6270
19 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
20 C T McMullen, The Gauss–Bonnet theorem for cone manifolds and volumes of moduli spaces, Amer. J. Math. 139 (2017) 261 MR3619915
21 T Milanov, Y Ruan, Gromov–Witten theory of elliptic orbifold 1 and quasi-modular forms, preprint (2011) arXiv:1106.2321
22 A Milas, Formal differential operators, vertex operator algebras and zeta-values, II, J. Pure Appl. Algebra 183 (2003) 191 MR1992047
23 F D Murnaghan, The characters of the symmetric group, Amer. J. Math. 59 (1937) 739 MR1507276
24 T Nakayama, On some modular properties of irreducible representations of a symmetric group, I, Jpn. J. Math. 17 (1940) 165 MR5730
25 D M Nguyen, Volume form on moduli spaces of d–differentials, preprint (2019) arXiv:1902.04830
26 G Oberdieck, A Pixton, Holomorphic anomaly equations and the Igusa cusp form conjecture, Invent. Math. 213 (2018) 507 MR3827207
27 A Okounkov, G Olshansky, Shifted Schur functions, Algebra i Analiz 9 (1997) 73 MR1468548
28 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. 163 (2006) 517 MR2199225
29 R Ríos-Zertuche, The pillowcase distribution and near-involutions, Electron. J. Probab. 19 (2014) MR3296532
30 R Ríos-Zertuche, An introduction to the half-infinite wedge, from: "Mexican mathematicians abroad: recent contributions" (editors N Bárcenas, F Galaz-García, M Moreno Rocha), Contemp. Math. 657, Amer. Math. Soc. (2016) 197 MR3466453
31 I Schur, Neue Begründung der Theorie der Gruppencharaktere, Sitz. König. Akad. Wissen. Berlin (1904) 406
32 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982) 201 MR644019
33 Y Yang, Transformation formulas for generalized Dedekind eta functions, Bull. Lond. Math. Soc. 36 (2004) 671 MR2070444